# SDR IPXA3578996

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 10 Slat
- Component: Slat, Boeing
- Component part number: 114N4002132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING,   DENTED & DELAMINATED ON NR 10 SLAT 101.5 FROM OTBD EDGE AND 2. 2.7" FROM AFT EDGE.  REPAIRED REF E0 B757-5750-51120-A.
